# SDR AALA20160817015

- Difficulty date: August 13, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N483AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 78,524 hours, 41,666 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Sys
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

RAW FUEL ODOR IN CABIN DURING APU OPERATION.  AIRCRAFT GROUNDED.  ACCOMPLISHED MCM 21-96-01 AND VERIFIED FUEL ODOR IN CABIN.  LEAK CHECKED AND FOUND FUEL AT APU DOOR DRAIN.  REMOVED AND REPLACED APU IAW MCM 49-96-82. SYSTEM CHECK NORMAL. (OPEN)
